Open Access
Translator Disclaimer
February 2008 An asymptotic result for Brownian polymers
Thomas Mountford, Pierre Tarrès
Ann. Inst. H. Poincaré Probab. Statist. 44(1): 29-46 (February 2008). DOI: 10.1214/07-AIHP113

Abstract

We consider a model of the shape of a growing polymer introduced by Durrett and Rogers (Probab. Theory Related Fields 92 (1992) 337–349). We prove their conjecture about the asymptotic behavior of the underlying continuous process Xt (corresponding to the location of the end of the polymer at time t) for a particular type of repelling interaction function without compact support.

Nous considérons un modèle de formation de polymères introduit par Durrett et Rogers (Probab. Theory Related Fields 92 (1992) 337–349). Nous prouvons leur conjecture sur le comportement asymptotique du processus continu associé Xt (correspondant à l’emplacement de l’extrémité du polymère au temps t) pour un type particulier de fonction d’interaction répulsive à support non compact.

Citation

Download Citation

Thomas Mountford. Pierre Tarrès. "An asymptotic result for Brownian polymers." Ann. Inst. H. Poincaré Probab. Statist. 44 (1) 29 - 46, February 2008. https://doi.org/10.1214/07-AIHP113

Information

Published: February 2008
First available in Project Euclid: 25 February 2008

zbMATH: 1175.60084
MathSciNet: MR2451570
Digital Object Identifier: 10.1214/07-AIHP113

Subjects:
Primary: 60F15 , 60K35

Keywords: Almost sure law of large numbers , Repulsive interaction , Self-interacting diffusions , Superdiffusive process

Rights: Copyright © 2008 Institut Henri Poincaré

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.44 • No. 1 • February 2008
Back to Top